English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55184/89457 (62%)
造訪人次 : 10663143      線上人數 : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41345


    題名: Exact inference and prediction for K-sample exponential case under type-II censoring
    作者: Balakrishnan, N.;林千代;Lin, Chien-tai
    貢獻者: 淡江大學數學學系
    關鍵詞: Best linear unbiased estimator;Exponential distribution;K-sample doubly Type-II censored sample;Normalized spacings;Order statistics
    日期: 2005-05
    上傳時間: 2010-01-28 07:21:05 (UTC+8)
    出版者: Taylor & Francis
    摘要: The exact inference and prediction intervals for the K-sample exponential scale parameter under doubly Type-II censored samples are derived using an algorithm of Huffer and Lin [Huffer, F.W. and Lin, C.T., 2001, Computing the joint distribution of general linear combinations of spacings or exponen-tial variates. Statistica Sinica, 11, 1141–1157.]. This approach provides a simple way to determine the exact percentage points of the pivotal quantity based on the best linear unbiased estimator in order to develop exact inference for the scale parameter as well as to construct exact prediction intervals for failure times unobserved in the ith sample. Similarly, exact prediction intervals for failure times of units from a future sample can also be easily obtained.
    關聯: Journal of Statistical Computation and Simulation 75(5), pp.315-331
    DOI: 10.1080/0094965031000097214
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    Exact inference and prediction for K-sample exponential case under type-II censoring.pdf397KbAdobe PDF0檢視/開啟
    index.html0KbHTML61檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋